Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 31, 2011, 4:49 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2011, 4:49 PM CDT (21:49 UTC)
- Expired
- Jul 31, 2011, 5:30 PM CDT
- In force
- 41 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, WI, Jackson County, WI
The radar
The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 4:55 PM CDT | HAIL 1 | Alma Center, WI | TIME ESTIMATED BASED ON RADAR |
| Jul 31, 5:10 PM CDT | HAIL 0.75 | Merrillan, WI | |
| Jul 31, 5:25 PM CDT | FUNNEL CLOUD | Alma Center, WI | |
| Jul 31, 5:25 PM CDT | HAIL 0.75 | Hatfield, WI | TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
928 WUUS53 KARX 312149 SVRARX WIC019-053-312230- /O.NEW.KARX.SV.W.0086.110731T2149Z-110731T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 449 PM CDT SUN JUL 31 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLARK COUNTY IN CENTRAL WISCONSIN... WESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 530 PM CDT * AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR ALMA CENTER...OR 12 MILES NORTH OF BLACK RIVER FALLS...MOVING SOUTHEAST AT 20 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MERRILLAN AROUND 455 PM... BRUCE MOUND AROUND 505 PM... BLACK RIVER FALLS AND I 94 EXIT 115 AROUND 510 PM... HATFIELD AND LAKE ARBUTUS AROUND 515 PM... EAST FORK CAMPGROUND AROUND 520 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4449 9055 4423 9085 4445 9108 4456 9100 TIME...MOT...LOC 2149Z 298DEG 18KT 4445 9090 WIND...HAIL 60MPH 1.00IN $$ HALBACH
3 follow-up statements
239 WWUS53 KARX 312202 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 502 PM CDT SUN JUL 31 2011 WIC019-053-312230- /O.CON.KARX.SV.W.0086.000000T0000Z-110731T2230Z/ CLARK WI-JACKSON WI- 502 PM CDT SUN JUL 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL JACKSON AND SOUTHWESTERN CLARK COUNTIES UNTIL 530 PM CDT... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR ALMA CENTER...OR 10 MILES NORTH OF BLACK RIVER FALLS...MOVING SOUTHEAST AT 15 MPH. THIS STORM CAN PRODUCE PING PONG BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRUCE MOUND AROUND 515 PM... BLACK RIVER FALLS AND I 94 EXIT 115 AROUND 525 PM... HATFIELD AND LAKE ARBUTUS AROUND 530 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. ALTHOUGH NOT IMMINENT...CONDITIONS MAY BECOME MORE FAVORABLE FOR THIS STORM TO PRODUCE A TORNADO. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4449 9055 4423 9085 4445 9108 4456 9100 TIME...MOT...LOC 2202Z 302DEG 13KT 4443 9087 WIND...HAIL 60MPH 1.50IN $$ HALBACH
410 WWUS53 KARX 312215 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 515 PM CDT SUN JUL 31 2011 WIC019-053-312230- /O.CON.KARX.SV.W.0086.000000T0000Z-110731T2230Z/ CLARK WI-JACKSON WI- 515 PM CDT SUN JUL 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL JACKSON AND SOUTHWESTERN CLARK COUNTIES UNTIL 530 PM CDT... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR MERRILLAN...OR 8 MILES NORTH OF BLACK RIVER FALLS...MOVING SOUTHEAST AT 15 MPH. THIS STORM CAN PRODUCE PING PONG BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLACK RIVER FALLS AND HATFIELD AROUND 525 PM... LAKE ARBUTUS AND SAND PILLOW AROUND 530 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LIGHTNING AND FALLING TREES CAN KILL. CAMPING VEHICLES AND TENTS ARE NOT SAFE DURING THUNDERSTORMS. MOVE TO A PRE-DESIGNATED SHELTER IF AVAILABLE. IF NO STRONG SHELTER IS AVAILABLE...SEEK SHELTER IN A DEPRESSION OR RAVINE...BUT AVOID STREAM BEDS AND DRY WASHES. ASSUME THE LIGHTNING POSITION BY MINIMIZING YOUR HEIGHT AND CONTACT WITH THE GROUND. CROUCH LOW AND WRAP YOUR ARMS AROUND YOUR LEGS. && LAT...LON 4449 9055 4423 9085 4445 9108 4456 9100 TIME...MOT...LOC 2215Z 302DEG 13KT 4440 9081 WIND...HAIL 60MPH 1.50IN $$ HALBACH
365 WWUS53 KARX 312230 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 530 PM CDT SUN JUL 31 2011 WIC019-053-312240- /O.EXP.KARX.SV.W.0086.000000T0000Z-110731T2230Z/ CLARK WI-JACKSON WI- 530 PM CDT SUN JUL 31 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON AND SOUTHWESTERN CLARK COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE STORM REMAINS STRONG AND COULD PRODUCE SMALL HAIL AND GUSTY WINDS...IN ADDITION TO LIGHTNING AND HEAVY RAIN. LAT...LON 4449 9055 4423 9085 4445 9108 4456 9100 TIME...MOT...LOC 2215Z 302DEG 13KT 4440 9081 $$ HALBACH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:08 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 31, 2:08 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 208 PM CDT SUN JUL 31 2011 .SHORT TERM...THROUGH WEDNESDAY SURFACE ANALYSIS THIS AFTERNOON SHOWS A WEAK COLD FRONT STRETCHING ACROSS THE CENTRAL PARTS OF BOTH MINNESOTA AND WISCONSIN. NOT MUCH HAPPENING YET ALONG THE FRONT WITH VISIBLE SATELLITE SHOWING SOME BROKEN CLOUD COVER ALONG AND BEHIND THE FRONT. OBJECTIVE ANALYSIS SHOWS PLENTY OF SB CAPE IN PLACE AHEAD OF THE FRONT WITH 3000-4000 J/KG IN PLACE ACROSS THE FORECAST AREA. THE EFFECTIVE SHEAR IN THE VICINITY OF THE FRONT IS AROUND 35 KNOTS BUT THERE IS ONLY SOME WEAK MOISTURE CONVERGENCE. THE MESO MODELS TODAY SHOW A WIDE VARIETY OF SOLUTIONS AS TO WHAT MAY HAPPEN FOR THE REMAINDER OF THE AFTERNOON INTO THE EVENING. THE 31.15Z HRRR AND SEVERAL OF THE PREVIOUS RUNS DEVELOP CONVECTION ALONG THE FRONT OVER WISCONSIN FIRST AND THEN BACK INTO MINNESOTA DROPPING THE ACTIVITY ALMOST STRAIGHT SOUTH ACROSS THE AREA THROUGH THE EARLY EVENING. THE 31.12Z EAST ARW IS MUCH LESS EMPHATIC WITH THE DEVELOPMENT SHOWING JUST SOME SCATTERED ACTIVITY ACROSS WISCONSIN. THE 31.12Z SPC WRF OFFERS UP YET ANOTHER SOLUTION WITH ACTIVITY DEVELOPING ALONG THE FRONT OVER WISCONSIN AND ALONG THE NORTH/SOUTH DAKOTA AND MINNESOTA BORDER. THIS ACTIVITY IS THEN SHOWN TO FILL IN A LINE ALONG THE FRONT ACROSS MINNESOTA WITH ALL THE ACTIVITY THEN DROPPING SOUTH THROUGH THE EVENING AND OVERNIGHT. WITH SO MUCH UNCERTAINTY BECAUSE OF THE LACK OF A SHORT WAVE TROUGH TO HELP FOCUS DEVELOPMENT...HAVE STARTED WITH SOME 20 TO 40 PERCENT CHANCES THROUGH THE EARLY EVENING DROPPING BACK TO JUST A 20 FOR THE LATE EVENING. EXPECTING THE ACTIVITY TO DISSIPATE QUICKLY AFTER SUNSET AS THE CAPE DIMINISHES. AGAIN...WITHOUT A SHORT WAVE TROUGH TO HELP PROVIDE SOME FORCING...EXPECTING THE OVERNIGHT TO BE DRY. THE WEAK FRONT WILL STILL BE OVER THE AREA MONDAY AND ONCE AGAIN CAN NOT TOTALLY RULE OUT SOME ACTIVITY DEVELOPING ALONG THE FRONT. SUPPORT REMAINS WEAK ALONG THE FRONT...BUT THE MODELS DO SHOW A SHORT WAVE TROUGH TOPPING THE UPPER LEVEL RIDGE AXIS NEAR THE CANADIAN BORDER. THIS WILL HAVE TO BE WATCHED AS IT COULD BE CLOSE ENOUGH TO PROVIDE JUST ENOUGH LIFT TO HELP FOCUS SOME DEVELOPMENT. THE BETTER CHANCES FOR RAIN LOOKS TO BE MONDAY NIGHT INTO TUESDAY. ANOTHER SHORT WAVE TROUGH IS EXPECTED TO BE COMING UP THE BACK SIDE OF THE UPPER LEVEL RIDGE. A COLD FRONT WILL BE MOVING ACROSS THE DAKOTAS WITH AN AREA OF SURFACE LOW PRESSURE ALONG IT. THE STALLED FRONT OVER THE AREA IS EXPECTED TO ACT LIKE A WARM FRONT ACROSS MINNESOTA INTO THE LOW OVER THE DAKOTAS. AS THE LOW LEVEL JET KICKS IN...AN MCS IS EXPECTED TO FORM NORTH OF THE STALLED/WARM FRONT AHEAD OF THE SHORT WAVE TROUGH OVER THE DAKOTAS. ONCE THIS ACTIVITY GETS ROLLING MONDAY EVENING THE MAJORITY OF THE MODELS THEN SUGGESTS IT WILL MOVE EAST WITH THE MEAN FLOW OVER THE UPPER LEVEL RIDGE TOWARD THE UPPER PENINSULA OF MICHIGAN. WITH THIS TRACK...THE SOUTHERN PART OF THE MCS COULD MOVE ACROSS THE NORTHERN PARTS OF THE FORECAST AREA. THE COLD FRONT WILL THEN BE MOVING ACROSS THE FORECAST AREA TUESDAY. BOTH THE 31.12Z NAM AND GFS SHOW A SECONDARY SHORT WAVE TROUGH BEHIND THE WAVE RESPONSIBLE FOR THE MCS. THIS SECONDARY WAVE SHOULD TOP THE RIDGE AXIS AND DROP SOUTHEAST ACROSS LAKE SUPERIOR AND NORTHERN WISCONSIN. THE NAM INDICATES UP TO 3000 J/KG OF ML CAPE SHOULD BUILD AHEAD OF THE FRONT AND WITH THE FORCING FROM THE SHORT WAVE TROUGH...CONVECTION SHOULD BUILD SOUTH ALONG THE FRONT WITH THE ENTIRE AREA HAVING A CHANCE FOR SOME RAIN. THE SHEAR ALONG THE FRONT LOOKS TO BE CONFINED TO THE 0-3KM LAYER WITH VALUES OF 25 TO 30 KNOTS. DEPENDING ON THE CLOUD COVER...IF THE CAPE CAN BE REALIZED THAT THE MODELS ARE SHOWING...THERE WILL BE A THREAT FOR SOME DAMAGING WINDS. WARM CLOUD DEPTHS LOOKS TO BE 4 TO 4.5 KM WHICH WOULD ONCE AGAIN SUGGEST THE POTENTIAL FOR SOME HEAVY RAIN AND POSSIBLE FLOODING. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY ALL THE MODELS AGREE THAT HIGH PRESSURE AT THE SURFACE WILL BE OVER THE AREA AT THE BEGINNING OF THE PERIOD. AN AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE LOWER PLAINS AND THEN MOVE NORTHEAST TOWARD THE REGION FOR THE END OF THE WEEK. PLENTY OF DIFFERENCES ON THE TIMING OF THIS WITH THE GFS BEING THE QUICKEST TO BRING THE LOW OUT WITH RAIN COMING INTO THE AREA BY LATE WEDNESDAY NIGHT. THE 31.00Z ECMWF AND 31.12Z GEM ARE SLOWER AND HOLD THE RAIN BACK UNTIL THURSDAY. MODEL DIFFERENCES CONTINUE WITH HOW LONG THE RAIN WILL HANG AROUND AND WHETHER A SURFACE HIGH WILL BUILD IN TOWARD THE FIRST PART OF THE WEEKEND. WILL CARRY SOME LOW END RAIN CHANCES FOR THE WEEKEND AS AT SOME POINT BOTH THE ECMWF AND GFS SHOW RAIN REDEVELOPING AHEAD OF ANOTHER SURFACE LOW DEVELOPING OVER THE PLAINS. && .AVIATION... LOOK FOR THE SCATTERED SHRA/TS ACTIVITY ACROSS THE AREA TO DIMINISH AFTER SUNSET WITH LOSS OF SURFACE HEATING. OTHERWISE...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH MOST OF THE OVERNIGHT HOURS. WITH RAINFALL FROM TODAY AND MUGGY AIRMASS IN PLACE...THERE WILL LIKELY BE SOME FOG DEVELOPMENT AFTER MIDNIGHT...LASTING THROUGH ABOUT 14Z. RIGHT NOW...WENT WITH 5SM BR FROM 09-14Z AT BOTH KRST/KLSE SITES WITH SCT003 STRATUS AT KLSE IN THE RIVER CHANNEL. IF HEAVIER RAINFALL DOES OCCUR AT THE TAF SITES TODAY...MAY HAVE TO HIT FOG HARDER IN THE TAFS. WILL PASS THIS CONCERN ONTO THE EVENING FORECASTER FOR THE 01.00Z TAF ISSUANCE AS HE WILL SEE THE OUTCOME OF RAINFALL FROM TODAYS CONVECTION. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...04 AVIATION...DAS
Hazardous weather outlook, Jul 31, 5:00 AM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT SUN JUL 31 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-011000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 500 AM CDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. IF STORMS DEVELOP...THEY COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL STORM CHANCES WILL CONTINUE ON MONDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. A THUNDERSTORM COMPLEX WILL DROP SOUTHEAST ACROSS THE REGION OVERNIGHT MONDAY...PERSISTING ACROSS NORTHERN PORTIONS OF THE AREA ON TUESDAY. MEANWHILE...AN ASSOCIATED COLD FRONT WILL SERVE AS THE FOCUS FOR FURTHER STORM DEVELOPMENT TUESDAY AFTERNOON AND EVENING. ALL THESE STORMS WILL HAVE THE ABILITY TO BECOME STRONG TO SEVERE. DAMAGING WINDS...LARGE HAIL...AND FLASH FLOODING FROM HEAVY RAIN WILL BE THE THREATS. MORE THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND FRIDAY. ITS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE RISK WITH ANY OF THIS ACTIVITY. HEAT INDICES COULD REACH 100 TO 105 DEGREES OVER PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON MONDAY AND TUESDAY. HEAT ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS MAY BE NEEDED THIS AFTERNOON AND EVENING...AND THEN AGAIN TUESDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Special weather statement, Jul 31, 4:40 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 440 PM CDT SUN JUL 31 2011 WIZ029-034-312245- CLARK-JACKSON- 440 PM CDT SUN JUL 31 2011 AT 435 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER HUMBIRD...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... MERRILLAN...WILDCAT MOUND AROUND 450 PM... BRUCE MOUND AROUND 500 PM... LAKE ARBUTUS...HATFIELD AROUND 510 PM... EAST FORK CAMPGROUND AROUND 520 PM... THE BLACK RIVER CORRECTIONAL CENTER AROUND 530 PM... BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 11:57 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.